# SDR 2003F00591

- Difficulty date: May 25, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 2400 · Electrical Power System
- Part: Current Limiter
- Part number: ANL225
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6016 - BOI - DURING CLIMB-OUT, THE CREW COULD NOTICED A BURNING ODOR.  THE CO-PILOT SAW SMOKE COMING FROM THE ELECTRICAL BOX LOCATED BEHIND THE CAPTAINS SEAT.  THE CREW FOLLOWED EMERGENCY PROCEDURES AND RETURNED TO STATION WTH NO FURTHER INCIDENT.  FAILED CURRENT LIMITER.  REPLACD LEFT ESS BUSS CURRENT LIMITER, SYSTEM OPS CHECK GOOD.  (M)
